# SDR FDEA201011134329

- Difficulty date: November 13, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 42,978 hours, 29,096 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 5079781
- Condition: Chafed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVERWING EMERGENCY EXIT HATCH PREVIOUS REPAIR AT TOP AFT EDGE HAS   CHAFFING DAMAGE.  REMOVED PREVIOUS REPAIR AND FILLER. FABRICATED NEW DOUBLER REPAIR USING 2024T-3 .050 DIMS 8 1/8" X 4 1/8" AND FILLER USING 2024T-3 .050 DIMS 1 5/8" X 1 3/8" AND INSTALLED   IAW SRM 51-30-2, SRM 52-00-3 AND SRM 52-20-1.
